# SDR AALA201512219019

- Difficulty date: December 20, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 50,657 hours, 21,556 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stop
- Condition: Defective
- Location: Cabin Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ARMREST AT SEAT 9E EXTENDS BEHIND SEATBACK, WHICH BLOCKS EGRESS TO EMER EXIT.  R & R SEAT 9E ARMREST STOPPER ASSEMBLY.  OPERATIONAL CHECKED NORMAL IAW CMM 25-40-07.
